Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Burning sensation in chest, high after dinner - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Peptic Ulcer
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Hi
Doctor :   Hi
Doctor :   How can I help you
Doctor :   are you with me XXXXXXXX ?
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   Hello I get a constant burning sensation in my chest
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long
User :   Age 30 Gender Male Occupation SW engineer married 64kg 5'10"
User :   I smoke around 10 cigarettes a day drink alchohol occasionally around twice in a month
User :   No other chewing or drugs habits
Doctor :   WEll you have the most important factor for your hear burns right at your hand XXXXXXXX
User :   Burning sensation is maximum after dinner
Doctor :   Smoking is known to be the single larges t causative agent for your condition
User :   I know that I need to quit smoking but it's easier said than done I have been trying t quit for a while now but not very successfull
Doctor :   That is Duodenal Ulcer that we are talking about and that is due to start after eating
Doctor :   since half an hour after food the Gastric Juices will irritate the Raw area in the Duodenum
Doctor :   Duodenal ulcer. is a type of peptic ulcer develops in the first part of the small intestine
Doctor :   stress and spicy foods though are the causative agents
Doctor :   the cause of most ulcers is the bacterium Helicobacter pylori (H. pylori).
Doctor :   Are you with me XXXXXXXX
Doctor :   are you there ?
User :   yup I am listening was also searching for more info on Duodenal Ulcer

Doctor :   ok
Doctor :   Nicotine Stress and Alcohol are the most important causes for the same
User :   Hmmm .. will it be cured if I quit smoking? Or I will also supplement it with some other drugs?

Doctor :   Along with your regular medications for the Anti ulcer agents and the Ulcer protective you will need a Course of the H.Pylori Anti Bacterials
User :   Ok ..

Doctor :   Yes smoking cessation will be essential but along with them you will need to take Anti H. Pylori medications too
User :   Do I need endoscopy ? Also do you recommend any specific methods to quit smoking in and near ?
Doctor :   If you use pain relievers regularly, use acetaminophen it shall be advisable to stop them
User :   I don't use pain killers
Doctor :   de addiction centers are in plenty but it shall depend on your will to stop
Doctor :   good
Doctor :   and Endoscopy will be needed and they might alos do the endoscopic biopsy along with it
User :   I know I have been ready for a while to quit and I want to give it a better shot ...
Doctor :   avoiding spicy and fatty foods, avoiding reclining after meals for at least three hours, raising the head of your bed and reducing your weight.
Doctor :   Good luck for it
Doctor :   Please fill the feedback form say done when done
User :   Thanks a lot doctor !!
Doctor :   You are welcome
Doctor :   Have you filled the feedback form which I have sent?
User :   Yup ..

Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
Doctor :   Hi.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor